Phenylephrine HCl (1%). Nasal decongestant. Fast, effective nasal congestion relief. Colds. Allergies. Pharmacist recommend. Temporarily relieves nasal congestion: due to common cold; due to hay fever or other upper respiratory allergies (allergic rhinitis). Temporarily relieves stuffy nose. Helps clear nasal passages; shrinks swollen membranes. Temporarily restores freer breathing through the nose. Helps decongest sinus openings and passages; temporarily relieves sinus congestion and pressure.
Use only as directed. To spray, squeeze bottle quickly and firmly. Adults and Children 12 Years and Older: 2 or 3 sprays in each nostril not more often than every 4 hours. Children Under 12 Years: Ask a doctor. Store at room temperature. Protect from light.
Active Ingredient: Phenylephrine Hydrochloride (1%). Inactive Ingredients: Anhydrous Citric Acid, Benzalkonium Chloride, Purified Water, Sodium Chloride, Sodium Citrate.
Sign up to receive exclusive email-only savings and information.